# SDR DALA2021081604728

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 68,817 hours, 25,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 EMERGENCY LIGHT INOP AT SEAT 16 DEF. CORRECTIVE ACTION: SECURED LOOSE CONNECTOR, OPS CHECK GOOD. (8004625)
